Volume 08, Issue 02

 

ارسال های اخیر

  • Best proximity point theorems in 1/2−modular metric spaces 

    Hosseini, H.؛ Eshaghi Gordji, M. (Central Tehran Branch, Islamic Azad University, 2019-06-01)
    ‎In this paper‎, ‎first we introduce the notion of $frac{1}{2}$-modular metric spaces and weak $(alpha,Theta)$-$omega$-contractions in this spaces and we establish some results of best proximity points‎. ‎Finally‎, ‎as ...

  • Operator frame for $End_{mathcal{A}}^{ast}(mathcal{H})$ 

    Rossafi, M.؛ Kabbaj, S. (Central Tehran Branch, Islamic Azad University, 2019-06-01)
    ‎Frames generalize orthonormal bases and allow representation of all the elements of the space‎. ‎Frames play significant role in signal and image processing‎, ‎which leads to many applications in informatics‎, ‎engineering‎, ...

  • On the duality of quadratic minimization problems using pseudo inverses 

    Pappas, D.؛ Domazakis, G. (Central Tehran Branch, Islamic Azad University, 2019-06-01)
    ‎In this paper we consider the minimization of a positive semidefinite quadratic form‎, ‎having a singular corresponding matrix $H$‎. ‎We state the dual formulation of the original problem and treat both problems only using ...

  • An accelerated gradient based iterative algorithm for solving systems of coupled generalized Sylvester-transpose matrix equations 

    Bayoumi, A‎. ‎M‎. ‎E‎. ‎؛ Ramadan, M. A.؛ Nili Ahmadabadi, M. (Central Tehran Branch, Islamic Azad University, 2019-06-01)
    ‎In this paper‎, ‎an accelerated gradient based iterative algorithm for solving systems of coupled generalized Sylvester-transpose matrix equations is proposed‎. ‎The convergence analysis of the algorithm is investigated‎. ...

  • Some topological properties of fuzzy strong b-metric spaces 

    Oner, T. (Central Tehran Branch, Islamic Azad University, 2019-06-01)
    ‎In this study‎, ‎we investigate topological properties of fuzzy strong‎ b-metric spaces defined in [13]‎. ‎Firstly‎, ‎we prove Baire's theorem for‎ ‎these spaces‎. ‎Then we define the product of two fuzzy strong b-metric ...

  • Irreducibility of the tensor product of Albeverio's representations of the Braid groups $B_3$ and $B_4$ 

    Taha, A.؛ Abdulrahim, M. N. (Central Tehran Branch, Islamic Azad University, 2019-06-01)
    ‎We consider Albeverio's linear representations of the braid groups $B_3$ and $B_4$‎. ‎We specialize the indeterminates used in defining these representations to non zero complex numbers‎. ‎We then consider the tensor ...

  • Generalized hyperstability of the cubic functional equation in ultrametric spaces 

    ‎Aribou, Y.؛ Dimou, H.؛ Kabbaj, S. (Central Tehran Branch, Islamic Azad University, 2019-06-01)
    ‎In this paper‎, ‎we present the‎ generalized hyperstability results of cubic functional equation in‎ ‎ultrametric Banach spaces using the fixed point method‎.